# SDR WX0A2023091431840

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 15,726 hours, 7,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 895361
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BITE TEST SHOW ""BAT/EPSU (13WL)AFT L"" FAULT / EPSU 13WL BATTERY REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-002A"
